You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Primeness of the Enveloping Algebra of a Cartan Type Lie Superalgebra
Mark Curtis Wilson
Proceedings of the American Mathematical Society
Vol. 124, No. 2 (Feb., 1996), pp. 383-387
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161353
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that a primeness criterion for enveloping algebras of Lie superalgebras discovered by Bell is applicable to the Cartan type Lie superalgebras W(n), n even. Other algebras are considered but there are no definitive answers in these cases.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society